کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5470768 1519379 2018 7 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
A note on “Quasi-analytical solution of two-dimensional Helmholtz equation”
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
A note on “Quasi-analytical solution of two-dimensional Helmholtz equation”
چکیده انگلیسی
The recent paper of Van Hirtum in this journal repeats a number of misconceptions about the use of conformal mappings in solving the two-dimensional Helmholtz equation. These are discussed, as is the fact that the numerical approach presented does not lead to accurate results. In general conformal mapping is not useful in solving Helmholtz's equation. Other, accurate, techniques are briefly reviewed.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematical Modelling - Volume 54, February 2018, Pages 281-283
نویسندگان
,